# SDR FDEA201004051053

- Difficulty date: April 5, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 22,440 hours, 11,916 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A539111320051
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN SUPPORT BRACKET IS CRACKED AT STRINGER 25 LT; FRAME 79 TO FRAME 80.  REMOVED CRACKED SUPPORT BRACKET IAW SRM 51-72-10.  LOCATED AND DRILLED HOLES IN NEW BRACKET PN A539111320051, PO 631621.2 IAW SRM 51-72-10.    INSTALLED SUPPORT BRACKET IAW SRM 51-72-10, FIG 7 AND SRM 51-21-10.
